U.S. doctors online nowAsk doctors free
United Kingdom
A 17-year-old male asked:

Would vitamin a tablets help acne?

2 doctor answers4 doctors weighed in
Dr. Oscar Novick
Pediatrics 59 years experience
Vitamin A: Vitamin A tablets can help acne but should not be taken without the direction of a physician because of the possibility of pseudotumor cerebri
Dr. David Lipkin
Internal Medicine 53 years experience
Safer choices: Vitamin A tablets can be toxic if taken in high doses. Safer to use some of the many skin creams that contain certain forms of Vitamin A. SEE http://bit.ly/1nTDsAl

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 22-year-old female asked:
3 doctor answers4 doctors weighed in
A 33-year-old member asked:
1 doctor answer1 doctor weighed in
A 40-year-old member asked:
1 doctor answer1 doctor weighed in
A 31-year-old member asked:
1 doctor answer3 doctors weighed in
A 23-year-old female asked:
1 doctor answer3 doctors weighed in
Last updated Oct 31, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.